# SDR SWAA2024052377280

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB UPPER SURFACE HAS NUMEROUS AREAS OF CORROSION AT N/P AND FASTNER HOLES. STA 440 - 492 RBL 29-30 WL 156. MRKD<[01] BLENDED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-30-15-1A-1;[02] C/W INSP. BLENDED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-30-15-1A-1;[03] REMOVED THRESHOLD WEB PER SRM 51-40-02.;[04] DRILLED AND COUNTERSUNK NEW WEB IAW SRM 51-4-05 AND SRM 51-40-08.;[05] INSPECTED WORK ACCOMPLISHED IN C/A #S 3. ROSS RICHARDSON (TECHNICIAN); 03-MAY-2024 00:38 UTC REMOVED THRESHOLD WEB PER SRM 51-40-02.  4. TEKLU GEBREMARIAM (TECHNICIAN); 03-MAY-2024 08:51 UTC DRILLED AND COUNTERSUNK NEW WEB IAW SRM 51-4-05 AND SRM 51-40-08.;[06] PRIMED COUNTERSINKS AND NEW HOLES PER AMM 51-21-72. INSTALLED NEW NUT PLATES PER SRM 51-40-02. OK TO INSTALL WEB.;[07] INSPECTED AS REQUIRED. CORRECTIVE ACTION #6. OK TO INSTALL NEW WEB.;[08] INSTALLED NEW WEB PER SRM 51-10-02 AND 51-40-02.;[09] INSPECTED AS REQUIRED. CORRECTIVE ACTION #8
